Asymptotic expansions of eigenvalues of the Steklov problem in singularly perturbed domains

Research outputpeer-review

Original languageEnglish
Pages (from-to)273–318
JournalSt. Petersburg Mathematical Journal
Volume26
Issue number2
DOIs
Publication statusPublished - 2015

Cite this

@article{12339848cc0342489559b60d54c4e353,
title = "Asymptotic expansions of eigenvalues of the Steklov problem in singularly perturbed domains",
author = "S.A. Nazarov",
year = "2015",
doi = "10.1090/S1061-0022-2015-01339-3",
language = "English",
volume = "26",
pages = "273–318",
journal = "St. Petersburg Mathematical Journal",
issn = "1061-0022",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Asymptotic expansions of eigenvalues of the Steklov problem in singularly perturbed domains

AU - Nazarov, S.A.

PY - 2015

Y1 - 2015

U2 - 10.1090/S1061-0022-2015-01339-3

DO - 10.1090/S1061-0022-2015-01339-3

M3 - Article

VL - 26

SP - 273

EP - 318

JO - St. Petersburg Mathematical Journal

JF - St. Petersburg Mathematical Journal

SN - 1061-0022

IS - 2

ER -